# SDR REXA2019112641688

- Difficulty date: November 14, 2019
- Submitted: November 26, 2019
- Operation: Air carrier
- Aircraft: N607LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15178
- Aircraft time: 27,988 hours, 19,246 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer
- Part number: SH670312083
- Condition: Corroded
- Location: Bs 280-310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"INITIAL INSPECTION: CORROSION ON STGR 20RH BTW FS 280 TO 310  OF THE MAIN AVIONICS COMPARTMENT (SM) 
"SUMMARY:STGR 20RH BTW FS 280 TO 310 OF THE MAIN AVIONICS COMPARTMENT (SM) WAS REPLACED PER CRJ-900 SRM 51-42-06-001-0001-A01 AND SRM 51-42-21-001-001-A01
